Results 1 to 9 of 9
Like Tree1Likes

Thread: Need help please

  1. #1
    fire232 is offline Junior Member
    Join Date
    Oct 2012
    Location
    Indiana
    Posts
    50

    Need help please

    So I'm on TRT and I get a shot every 2 weeks. I got a shot 3 weeks ago and I'm still hurting from it. Should I be worried and is there anything I can do to make it better?

    Thanks

  2. #2
    The Deadlifting Dog's Avatar
    The Deadlifting Dog is offline Knowledgeable Member
    Join Date
    Sep 2012
    Posts
    2,539
    Where was the shot?
    Any swelling or redness or heat at the injection site?
    Do you have a fever?

  3. #3
    fire232 is offline Junior Member
    Join Date
    Oct 2012
    Location
    Indiana
    Posts
    50
    I had a nurse give it to me in right butt cheek. I've got no redness or swelling or anything. I'm just hurting.

  4. #4
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,515
    Virgin muscle you will get use to it.

  5. #5
    rt4man's Avatar
    rt4man is offline Associate Member
    Join Date
    Oct 2016
    Posts
    174
    You will get use to it over time. Massage it while you are in the shower, after your get your next shot massage the area for a few minutes after injection and that should help a lot with the PIP. And tell that nurse to chill out. lol.

  6. #6
    Back In Black's Avatar
    Back In Black is online now Beach Bodybuilder - HOF
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    17,066
    You should pin more often that once every 2 weeks. What is your exact protocol?

  7. #7
    fire232 is offline Junior Member
    Join Date
    Oct 2012
    Location
    Indiana
    Posts
    50
    I've been on TRT for 1.5 years. I get 200mg of test c every 10 days. I was surprised that after 3 weeks I was still hurting since I never had before. I've wondered after reading things on this forum if I shouldn't also be on hcg . What do you guys think?

  8. #8
    Red Bastard's Avatar
    Red Bastard is offline Member
    Join Date
    Mar 2013
    Posts
    874
    Lay on an electric heating pad, before sleep...

  9. #9
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    5,611
    Quote Originally Posted by fire232 View Post
    So I'm on TRT and I get a shot every 2 weeks. I got a shot 3 weeks ago and I'm still hurting from it. Should I be worried and is there anything I can do to make it better?

    Thanks
    As long as there is no swelling, discoloration, redness and no fever like symptoms I wouldn't worry about it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •